# SDR JIKA2017270702

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N331AF
- Make and model: Beech 1900C
- Aircraft serial: UB44
- Aircraft time: 32,508 hours, 48,095 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED  HE WAS EN-ROUTE FROM KCRP TO KMAF WHEN THE RIGHT ENGINE OIL PRESSURE WARNING LIGHT BEGAN TO ILLUMINATE ON AND OFF WITH NO CHANGE IN OIL PRESSURE INDICATION. THEN AFTER A MINUTE OF FLIGHT THE OIL PRESSURE WARNING LIGHT CAME ON STEADY WITH A DROP IN OIL PRESSURE INDICATION FROM BELOW 60 PSI DOWN TO 20 PSI AND FLUCTUATING TO ZERO. THE PILOT FOLLOWED THE EMERGENCY PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  THE PILOT THEN DECLARED EMERGENCY AND ATC DIRECTED HIM TO KSJT WHERE HE LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT THE RIGHT ENGINE AND THE CAUSE FOR PRESSURE DROPPING OFF SUSPECTED INTERNAL ENGINE COMPONENTS AND THE ENGINE WILL REQUIRE REPLACEMENT AND A SUPPLEMENTAL REPORT WILL HAVE TO BE FILED.
